# SDR SWIA202157572

- Difficulty date: April 7, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 38,934 hours, 34,877 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Channel
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD PROXY SENSOR CHANNEL HAS SURFACE CORROSION.    (FILED CLOSED)    FABRICATED NEW MAIN AVIONICS DOOR FWD PROXY SENSOR CHANNEL (P/N 601R31049-43) IN REF TO BOMBARDIER DWG 601R31049. / REFERENCE CP 22580704 FOR REMOVAL AND INSTALLATION ALONG WITH FS364.00 FRAME SECTOR. COMPLIED WITH 51-900-1003-SKY AND COMPLETED M-337.
